# SDR DALA2023031301804

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2662907) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE ZEE CHANEL SIDEPLATE LOC BTW BS 847 AND BS 867 RBL 25.2 AFT CARGO COMPARTMENT. REPLACED INTERNAL STRUCTURE SHIELD ASSY LOC BTW BS 847 AND BS 867 RBL 25.2 AFT CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 146A0081.
